MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the service center for evaluation.Therefore, the cause of the reported event cannot be determined.Upon return of the device, an evaluation will be performed and a supplemental report will be submitted.
 
Event or Problem Description
A report was received by the service center that a quick clip pro (hx-202ur) failed during an unspecified procedure.It was reported when the physician unsheathed the clip, it fell apart.It is unknown if the items were retrieved from the patient.The unspecified procedure was completed with another clip and it was reported there was no patient injury.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the device evaluation and correction of lot number and manufacture date.Ten new sealed repositionable clips (hx-202ur), lot number 96k 11, were received at the service center for evaluation for quick clip ¿fell apart¿ upon deployment.The user¿s complaint was not confirmed.Four out of the ten clips were evaluated.An inspection of all four repositionable clips, observed to have the yellow joint below the handle area at its proper location.It was also observed, that the clips from the distal end, open and closed as designed when the slider was manipulated.It was noted there were no restrictions on the slider movement from the handle side.A test was performed where all four clips were fired upon plain tissue paper, and all four clips securely clasped the tissue paper and showed no signs of misfire.There was no sign of external damages noted on the insertion portion of the tube sheath, clip, slider, yellow joint and handle.Based on the evaluation of the new received condition repositionable clips (hx-202ur), lot number 96k 11, evaluated; the reported event could not be determined as there were no abnormalities or damages observed with the devices.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9490456
Report Number8010047-2019-04405
Device Sequence Number2086284
Product Code PKL
UDI-Device Identifier04953170345203
UDI-Public04953170345203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number96K 11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1